# SDR AALA20072241

- Difficulty date: November 17, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 36,209 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EICAS SMOKE CREWREST FLIGHT DECK ANNUNCIATED SHORTLY AFTER TAKEOFF WITH CORRESPONDING SMOKE ALARM IN THE FLIGHT DECK CREWREST AREA.  THERE WAS A PUNGENT ODOR BUT NO VISIBLE SMOKE.  THE ALARM WENT OFF AFTER APPROXIMATELY TWO MINUTES.  THE ODOR RETURNED DURING DESCENT WITH NO ALARM.  LANDED NRT WITHOUT INCIDENT.  OPERATED AIR CONDITIONING SYSTEM AND SMOKE DETECTORS WITH NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
